# SDR 2002F00656

- Difficulty date: May 10, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK IN AFT PIT, AT RIGHT SIDE CLOSE OUT WEB, FORWARD SIDE OF CARGO DOOR CUTOUT, STATION 950E.  (M)
